# SDR C2XA11CL120

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 22,886 hours, 17,914 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR FLT 2038 THE CREW REPORTED DURING GEAR RETRACTION RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS.  MESSAGE DID NOT CLEAR.  ALSO STATED ON INITAL ATTEMPT TO RETRACT THE GEAR THE HANDLE WOULD NOT MOVE TO THE UP POSITION BUT AFTER A SECOND OR TWO NORMAL RETRACTION WAS PERMITTED.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH LEFT GEAR WOW PROXIMITY SWITCHES, PERFORMED WOW HARNESS CHECKS AND SERVICED THE MAIN GEAR SHOCK ABSORBERS.  OPERATIONAL CHECKS WERE GOOD.
